alphabetic list of serialssubject list of serialsserials search author indexsubject index
Library collection

Database : article
Search on : MERENTES, NELSON [Author]
References found : 2 [refine]
Displaying: 1 .. 2   in format [ISO 690]

page 1 of 1


   1 / 2
select
to print
 Castillo, René Erlin, Merentes, Nelson and Trousselot, Eduard The Nemytskii operator on bounded ö-variation in the mean spaces. Proyecciones (Antofagasta), May 2013, vol.32, no.2, p.119-142. ISSN 0716-0917
    · abstract in english    · text in english


   2 / 2
select
to print
 Leiva, Hugo et al. On a Type of Volterra Integral Equation in the Space of Continuous Functions with Bounded Variation valued in Banach Spaces. Cubo, June 2015, vol.17, no.2, p.49-72. ISSN 0719-0646


page 1 of 1
   


Refine the search
  Database : article Advanced form   
Search for : Free form    Basic form

    Search in field  
1  
2
3
 
           



Search engine: iAH powered by WWWISIS

BIREME/PAHO/WHO - Latin American and Caribbean Center on Health Sciences Information